| Model Number |
100307CC-V-A2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Only the coil pusher was received for evaluation.The pusher was broken at the hypotube/body coil transition section of the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification during the procedure.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
Event or Problem Description
It was reported that during a coil embolization treatment, the coil delivery system unexpectedly detached.There was no reported patient injury or additional intervention.The current condition of the patient is reported to be "good.".